# SDR DXTA200601195

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 620 hours, 419 cycles
- Engine: Pwa PW306B
- Engine time: 620 hours, 419 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 99145202
- Part serial: 1698
- Condition: Inoperative
- Location: Lt Engine
- Part time: 620 hours, 419 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE HP VALVE FAIL LEFT EICAS MESSAGE DISPLAYED WHEN TROTTLE WAS ADVANCED TO THE TAKEOFF DETENT.  THE TAKEOFF WAS ABORTED AND VALVE RESET WAS ATTEMPTED AS PER THE CHECKLIST.  THE SAME EICAS MESSAGE DISPLAYED ON THE SECOND ABORTED TAKEOFF.  REMOVED AND REPLACED LT HP VALVE P/N C144873-2, S/N 1698 WITH OVERHAULED UNIT P/N C144873-2, S/N 1091, REMOVED AND REPLACED LT HP PRESSURE P/N 1153P0104, S/N 0077 WITH NEW SWITCH P/N 1153P0104, S/N 0060 ALL WORK PERFORMED IAW 680 MM 36-10-00.  OPS CHECK GOOD.
